T Nation

Reaction to TRT Subcutaneous Protocol

I’ve seen articles about this before but here I am. Been on TRT 11 months, 200mg/1ml per week. E2 levels were a bit high so went to SC 2x a week (.5ml each)6 weeks ago. .5" .29ga pin. also take A-dex 1/4 pill 2x a week (with injection) got E2 to 28. LOVE IT. except last 4 injections 3 days after injection has a small lump, red and ichy for 1 week to 10 days after it starts. In other words 3 red ichy lumps all the time. All local pharm. want double cost to go to Test E. and have to order it, 5ml $80-$90. vs test c 10ml $82. Total BS. I can’t even imagine returning to the barbaric IM pins again? Any advice

Where have you been injecting?

Try IM with the same syringes. The reaction may simply go away. [I have had issues like this come and go. My body reacts differently since my 2010 near death surgical accident and massive infection.] You can IM in the upper leg, vastus lateralis. Never in the inside of the leg! - too many large blood vessels and major nerves there

Make sure that you swab the injection site, rubbing vigorously with the alcohol prep pad. Swab the top of the vial as well.

Some also get lumps from injections in belly fat and not SC on the top of their legs and some vice versa. Find out what works best for you.

200mg/week is a bit insane for TRT. Have you been monitoring PSA and hematocrit? You might feel better yet nearer to E2-22pg/ml.

There are 7 stickies in this forum. Suggest that you start with ‘advice for new guys’ then ‘protocol for injections’.

Did you have a DRE before TRT? Time for another DRE to make sure nothing adverse is going on.

To get to E2=22pg/ml, increase Arimidex/anastrozole by a factor of 28/22 [yes, it is that simple.

I have reactions to shallow SC injections as well but the swelling and redness usually subsides after about 48hrs. It seems to happen more when I use the 8mm (5/16") needles and less with the 1/2". As if keeping it out of the lower dermis is key. The skin is after all where the majority of immune cells are found and they are the cause of the reaction. Applying a firm pressure to prevent back flow might help. Try applying pressure for a full minute and see if anything changes.

KSman DRE before TRT another after 6 months and another 4 weeks ago no problem, PSA .06. Hemotorcrit up to 50.9 from 46 8 months ago. I have asked my Dr about Hcg to help alleviate testicular pain and possibly drop my TRT dose, plus help the disappearance of my sack. She is not willing. I’m sorry to not understand, but the 28/22 equation applies how?

I’m currently on 1/2 mg per week divided into 2 doses. how much of an increase is that? and yes I have been injecting in the belly fat, tonight I shot into the top vastus lateralis with the same pin, will see if that helps. I wondered about the belly fat not being best. I thought 200mg seemed a lot but we started much more conservatively (200mg every inject once every 2 weeks SUCKED) and that took my 279TT down to TT260…Dr increased to (200mg every once a week better)but E2 climbed and TT up to 850 started the AI
and now since SC
TT 636 mid way between injections,
FT percent 2.83 range 1.60-2.90
FT calculation 180 range 33-227
T bioavailable 413 range 131-662
DHEA sulfate 91 range 35-450 another reason I would like a Hcg addition I might start 25mg a day dhea???
I would imaging pregnenolone is gone too with no testicular function??? more Hcg justification

Any way think I got it pretty close but I’ve had to learn all this myself because my Dr is an idiot but she usually listens to reason…